# SDR SIMA20210223002

- Difficulty date: February 23, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 37,203 hours, 32,849 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-27 DOUBLER UNDER CAPT RT SEAT TRACK IS CORRODED AND GOUGED (LEVEL 1 CORROSION)-C/A-REPAIRED DAMAGE IAW ERS-EM-5300-4282.
